# SDR CALA2017091803250

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 56,536 hours, 23,894 cycles
- System (JASC): 2565 · Escape Slide
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOWER ECAM SCREEN SHOWS THE R2 DOOR SLIDE NOT ARMED.  FOUND DOOR ARMING PROXIMITY SENSOR 7WN2 OUT OF ADJUSTMENT. ADJUSTED THE SENSOR IAW AMM 52-71-00-820-002-A01. VERIFIED COCKPIT ECAM AND HANDLE OPS GOOD.  VERIFIED THE R2 DOOR OPERATION ,SAFETY AND SECURITY.
